A correction to “An optimal algorithm to compute all the covers of a string”
Moore, D. and Smyth, W.F. (1995) A correction to “An optimal algorithm to compute all the covers of a string”. Information Processing Letters, 54 (2). pp. 101-103.
*Subscription may be required
This note corrects an error in a paper recently published in this journal (An optimal algorithm to compute all the covers of a string, Inform. Process. Lett. 50 (5) (1994) 239–246). The correction consists primarily of a new subalgorithm which is called by COMPUTE-COVERS, the main algorithm presented in the paper referenced. It turns out that the new subalgorithm is itself sufficient to solve the original problem — that is, to compute all the covers of a given string in time linear in the string length — and so it is presented here as a self-contained algorithm in its own right.
|Publication Type:||Journal Article|
|Copyright:||© 1995 Published by Elsevier B.V.|
|Item Control Page|
Downloads per month over past year